# SDR HALA2019111800487

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 23,605 hours, 3,681 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rivet
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - MULTIPLE RIVETS LOOSE ON A/C AND ENGINE. // FLIGHT CREW POINTED OUT RIVETS ON INNER 12' O'CLOCK SECTION OF CAN #2 ENGINE. REMOVED AND REPLACED DEFECTIVE RIVETS PER RB211 CMM 54-40-01(REPAIR NO.11) ALL RIVETS SECURE OK FOR SERVICE.
